# SDR CHQA20121207475

- Difficulty date: December 7, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 27,622 hours, 22,496 cycles
- Engine: Rroyce AE3007A12
- Engine time: 24,474 hours, 20,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603SD
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR CUTOUT THRESHOLD BEAM.  THE THRESHOLD BEAM WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
